MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number URO170816T
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported, a reading of 103 and external temps came back around 98.They did not continue taking catheter temps after the occurrence.
 
Additional Manufacturer Narrative
Customer reported, a reading of 103 and external temps came back around 98.They did not continue taking catheter temps after the occurrence.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25177138
Report Number1417592-2026-01302
Device Sequence Number10182453
Product Code OHR
UDI-Device Identifier10888277866942
UDI-Public10888277866942
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown